# SDR SWAA2017051613757

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 31,385 hours, 18,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN LIGHT COVER LOOSE.    SECURED THE COVER IAW AMM.
